Sudafed Tablets

Sudafed Tablets

€6.00
VAT included

For the treatment of cold & flu symptoms including fever, headache, sore throat, pain and blocked or running noses.

 

Sudafed 60mg Film-coated Tablets contain pseudoephedrine which is a decongestant that when taken orally can provide relief from congestion associated with the symptoms colds, flu and allergies.

Size
12
Type of Product
Tablets
5010123667696

Each Film-Coated Tablet contains Pseudoephedrine hydrochloride 60.0 mg, Lactose Monohydrate 112.0mg.

Adults and children over 12 years of age take one tablet every four to six hours up to four times daily. Do not taken more than four tablets in 24 hours.

No reviews

Customers who bought this product also bought:

Product added to wishlist
Product added to compare.

This site uses cookies to offer you a better browsing experience. See our privacy policy for more.